MathSciNet Relay Station
MathSciNet bibliographic data
MR1315462 (96b:46107) 46M35 (46E30)
Milman, Mario On interpolation of entropy and block spaces. Quart. J. Math. Oxford Ser. (2) 45 (1994), no. 180, 531–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement